Management of a hypersensitivity reaction to thienopyridines: prasugrel-induced fever and hepatitis resolved after switching to clopidogrel.

@article{FernndezRuiz2012ManagementOA,
  title={Management of a hypersensitivity reaction to thienopyridines: prasugrel-induced fever and hepatitis resolved after switching to clopidogrel.},
  author={Mario Fern{\'a}ndez-Ruiz and Amparo Carbonell-Porras and Ana Garc{\'i}a-Reyne and Francisco L{\'o}pez-Medrano},
  journal={Revista espanola de cardiologia},
  year={2012},
  volume={65 8},
  pages={773-4}
}
Approximately 1% of patients in treatment with clopidogrel experience type I or IV hypersensitivity reactions consisting, in general, of rash or hematologic disorders (thrombocytopenia or neutropenia). More exceptionally, there have been reports of liver toxicity and systemic inflammatory response syndrome. Recently, it has been proposed to replace this… CONTINUE READING